Winmol Tablet is a pain-relieving medicine. It contains paracetamol as an active ingredient. It is used for reducing fever and relieving pain including toothache, headache, migraine, muscle ache, period pain, etc. While taking this medicine you should not take other medicines containing paracetamol. Do not take more than the recommended dose and keep a gap of a minimum of 4 hours between two consecutive doses....
Q: What precautions should I take when using this medicine?
A: Be cautious if you are a patient with liver problems, kidney problems, or you drink alcohol too often. This medicine is known to cause serious liver damage in case of overdose. You should not take this medicine too often or for a prolonged duration.
Q: Can Winmol Tablet be used for a headache?
A: Yes, Winmol Tablet can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.
Q: Can I take Winmol Tablet for cold and fever?
A: You can take this medicine for controlling fever, it may not have any action in reducing cold as cold is usually happen due to a viral infection and affects the nose and throat.
Q: What are the uses of Winmol Tablet?
A: Winmol Tablet is a medicine used reduce fever and relieve pain. It is used to get relief from a headache, toothache, migraine, period pain and other painful conditions.